skip to main content
DOE PAGES title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: PittPack: An open-source Poisson’s equation solver for extreme-scale computing with accelerators

Authors:
; ; ORCiD logo
Publication Date:
Sponsoring Org.:
USDOE
OSTI Identifier:
1633134
Grant/Contract Number:  
AC05-00OR22725
Resource Type:
Publisher's Accepted Manuscript
Journal Name:
Computer Physics Communications
Additional Journal Information:
Journal Name: Computer Physics Communications Journal Volume: 254 Journal Issue: C; Journal ID: ISSN 0010-4655
Publisher:
Elsevier
Country of Publication:
Netherlands
Language:
English

Citation Formats

Hasbestan, Jaber J., Xiao, Cheng-Nian, and Senocak, Inanc. PittPack: An open-source Poisson’s equation solver for extreme-scale computing with accelerators. Netherlands: N. p., 2020. Web. https://doi.org/10.1016/j.cpc.2020.107272.
Hasbestan, Jaber J., Xiao, Cheng-Nian, & Senocak, Inanc. PittPack: An open-source Poisson’s equation solver for extreme-scale computing with accelerators. Netherlands. https://doi.org/10.1016/j.cpc.2020.107272
Hasbestan, Jaber J., Xiao, Cheng-Nian, and Senocak, Inanc. Tue . "PittPack: An open-source Poisson’s equation solver for extreme-scale computing with accelerators". Netherlands. https://doi.org/10.1016/j.cpc.2020.107272.
@article{osti_1633134,
title = {PittPack: An open-source Poisson’s equation solver for extreme-scale computing with accelerators},
author = {Hasbestan, Jaber J. and Xiao, Cheng-Nian and Senocak, Inanc},
abstractNote = {},
doi = {10.1016/j.cpc.2020.107272},
journal = {Computer Physics Communications},
number = C,
volume = 254,
place = {Netherlands},
year = {2020},
month = {9}
}

Journal Article:
Free Publicly Available Full Text
Publisher's Version of Record
https://doi.org/10.1016/j.cpc.2020.107272

Save / Share:

Works referenced in this record:

GMRES: A Generalized Minimal Residual Algorithm for Solving Nonsymmetric Linear Systems
journal, July 1986

  • Saad, Youcef; Schultz, Martin H.
  • SIAM Journal on Scientific and Statistical Computing, Vol. 7, Issue 3
  • DOI: 10.1137/0907058

An algorithm for the machine calculation of complex Fourier series
journal, May 1965


A Fast Direct Solution of Poisson's Equation Using Fourier Analysis
journal, January 1965


A direct Method for the Discrete Solution of Separable Elliptic Equations
journal, December 1974

  • Swarztrauber, Paul N.
  • SIAM Journal on Numerical Analysis, Vol. 11, Issue 6
  • DOI: 10.1137/0711086

Direct solutions for Poisson's equation in three dimensions
journal, December 1977


A Fast Poisson Solver Amenable to Parallel Computation
journal, August 1973


The Design and Implementation of FFTW3
journal, February 2005


The Fast Fourier Transform and Its Applications
journal, January 1969

  • Cooley, James W.; Lewis, Peter A. W.; Welch, Peter D.
  • IEEE Transactions on Education, Vol. 12, Issue 1
  • DOI: 10.1109/TE.1969.4320436

The fast Fourier transform algorithm: Programming considerations in the calculation of sine, cosine and Laplace transforms
journal, July 1970


P3DFFT: A Framework for Parallel Computations of Fourier Transforms in Three Dimensions
journal, January 2012

  • Pekurovsky, Dmitry
  • SIAM Journal on Scientific Computing, Vol. 34, Issue 4
  • DOI: 10.1137/11082748X

AFiD-GPU: A versatile Navier–Stokes solver for wall-bounded turbulent flows on GPU clusters
journal, August 2018


PFFT: An Extension of FFTW to Massively Parallel Architectures
journal, January 2013

  • Pippig, Michael
  • SIAM Journal on Scientific Computing, Vol. 35, Issue 3
  • DOI: 10.1137/120885887

Optimization of Collective Communication Operations in MPICH
journal, February 2005

  • Thakur, Rajeev; Rabenseifner, Rolf; Gropp, William
  • The International Journal of High Performance Computing Applications, Vol. 19, Issue 1
  • DOI: 10.1177/1094342005051521

Fast Fourier transforms for direct solution of poisson's equation with staggered boundary conditions
journal, March 1988


Symmetric convolution and the discrete sine and cosine transforms
journal, May 1994

  • Martucci, S. A.
  • IEEE Transactions on Signal Processing, Vol. 42, Issue 5
  • DOI: 10.1109/78.295213

A fast cosine transform in one and two dimensions
journal, February 1980


Adjustment of an Inverse Matrix Corresponding to a Change in One Element of a Given Matrix
journal, March 1950

  • Sherman, Jack; Morrison, Winifred J.
  • The Annals of Mathematical Statistics, Vol. 21, Issue 1
  • DOI: 10.1214/aoms/1177729893

A Generalized Cyclic Reduction Algorithm
journal, June 1974

  • Sweet, Roland A.
  • SIAM Journal on Numerical Analysis, Vol. 11, Issue 3
  • DOI: 10.1137/0711042

Fast tridiagonal solvers on the GPU
journal, May 2010


A case study of CUDA FORTRAN and OpenACC for an atmospheric climate kernel
journal, July 2015


Multi-level parallelism for incompressible flow computations on GPU clusters
journal, January 2013


Code Verification by the Method of Manufactured Solutions
journal, November 2001

  • Roache, Patrick J.
  • Journal of Fluids Engineering, Vol. 124, Issue 1
  • DOI: 10.1115/1.1436090

Verification and validation in computational fluid dynamics
journal, April 2002


An Accurate Cartesian Grid Method for Viscous Incompressible Flows with Complex Immersed Boundaries
journal, December 1999

  • Ye, T.; Mittal, R.; Udaykumar, H. S.
  • Journal of Computational Physics, Vol. 156, Issue 2
  • DOI: 10.1006/jcph.1999.6356

A numerical method for large-eddy simulation in complex geometries
journal, June 2004

  • Mahesh, K.; Constantinescu, G.; Moin, P.
  • Journal of Computational Physics, Vol. 197, Issue 1
  • DOI: 10.1016/j.jcp.2003.11.031

High-Re solutions for incompressible flow using the Navier-Stokes equations and a multigrid method
journal, December 1982


XSEDE: Accelerating Scientific Discovery
journal, September 2014

  • Towns, John; Cockerill, Timothy; Dahan, Maytal
  • Computing in Science & Engineering, Vol. 16, Issue 5
  • DOI: 10.1109/MCSE.2014.80